Bleeding between periods on birth control pill

Common Questions and Answers about Bleeding between periods on birth control pill

period

Avatar f tn I lately have been experiencing a small relapse and have been experiencing bleeding in between periods. I dont' know if this is due to my lack of nutrition. My periods are typically light and last 3-5 days. The doctors believe that it is my birth control which is keeping me from losing my period all together. I am always having abnormal paps and I worry that this bleeding in between periods signifies when I may have a cyst or something wrong.
Avatar f tn Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week. I have been stressed with school and everything else. I dont really know what to do. Could i be pregnant? Could there be something wrong with me? Or is this normal?
Avatar n tn It is common to have irregular vaginal bleeding or breakthrough bleeding while on Levlen between your periods. Irregular vaginal bleeding may stop after your body has adjusted to LEVLEN which may be after about 3 cycles.Brevicon can also cause breakthrough bleeding. Illness, medication, nutritional deficiencies, hormonal changes, stress or rapid variations in weight, disorders affecting the thyroid gland all can lead to irregular menstrual cycles. Take a balanced diet and a healthy meal.
Avatar f tn Did u have irregular bleeding before starting birth control? Any bleeding in between periods?
Avatar f tn Bleeding in between periods can happen as you adjust to a new birth control, but to me, this sounds like a bigger issue then that- since you are on the third pack and you had the same issue with another hormonal birth control option. Have you called your doctor to let them know the abnormal bleeding is still going on? There are other non-hormonal options or light hormone options that you and your doctor could discuss trying instead- to see if that helps.
Avatar f tn I have vaginal bleeding and spotting in between periods. Its been going on for over 3 years. My gyno doctor just keeps changing my birth control pills. I'm very frustrated at this point. Is this something that you experienced?
Avatar m tn Thins that can cause bleeding inbetween periods include taking the emergency contraceptive pill injury or disease of the vagina – for example, from having rough sex, an infection, ulcer or varicose veins a recent abortion – if you’re bleeding heavily, seek medical advice sexually transmitted infections (STIs) such as chlamydia – if you’ve recently had unprotected sex with a new partner, it’s a good idea to get tested reproductive hormones not working normally – this is common in women ap
Avatar f tn your period technically isn't a period on it but rather breakthrough bleeding due to the drop in hormones. Birth control is believed to work by 1) thinning the uterine lining (hence, the lighter flow many women experience) and 2) preventing ovulation.
192270 tn?1216265377 First month on the pill full period, Second two periods 3/2 thru 3/4 and 3/10 thru 3/14 (in between period I had unprotected sex with my partner of 3 yrs. and once after my period. Total of 3 days of unprotected sex(with vaginal ejaculation). Missed pill 4/28 and doubled up 4/29 Third month period 4/5 thru 4-9 my period for the most part last 6 days. 4/12 we had unprotected sex. My breast have been tender all month (full and tight) today it finally subsided(with minor aches).
364288 tn?1300148106 I have been on Ortho Tri Lo but the past few months I'm having bleeding between periods with it. My OB decided this past week that I need a all-month high dose instead of the low, medium, high dose pack that the Lo has. She called in a new kind but I forget the name...haven't picked it up yet because I need to finish out the Lo pack first. We'll see! I will say the Lo has made my periods a breeze, very mild cramps if any and no PMS.
Avatar f tn I'm 17 years old and I want to get on birth control for precautions and I'm not sure on how to go about doing this I'm not sure if I need a parents permission or if I can just get it at a clinic.
Avatar n tn That was 10 days ago and I am still bleeding - that same heavy bleeding, cramping and clotting. Which means that between the 2 pills, I'm on week 10 of bleeding and there's no let up in sight. Has anyone else experienced such excessive bleeding when starting BCP? If this doesn't end soon, I'm going to give up and go back to having 10 day periods instead! I really hoped BCP were going to be the answer to my issues... I never expected the pills to cause me such grief instead!
Avatar f tn When I had irregular periods I went on the birth control pill long enough to straighten out my periods.
Avatar n tn I am 23 years old and since the middle of January I have been experiencing irregular spotting between my periods. I am on birth control pills which I take every day at the same time. My spotting ranges from barely noticable when i wipe to period like. I only have the slighted bit of cramping with it, and about a week ago I noticed that when I used a tampon only one side is saturated with blood.
988694 tn?1332363079 Watch your tsh now that you are going on birth control pills. I went on birth control to prepare for IVF, and my tsh was 1.77 at the end of June and a month later, 4.84! I blame the birth control, but my meds were increased to two pills a day (I was only taking one a day and two on Sunday). I went off of birth control and now I am back down to 1.9 in less than 2 weeks. Hoping to see it even lower in a few more weeks.
Avatar f tn I lost 20 lbs on birth control pills and was nervous and sick on a daily basis. I went off birth control 5 years ago and have been fine since then. Good riddens to birth control pills.....I now have an IUD and have gained my weight back. I had no clue what was wrong with me at the time, but looking back I had a HUGE problem. Good luck to all of you. My advice is get out while you still can. I caused alot of bodily harm while on birth control.
Avatar m tn I have been on the birth control pill Levlen Ed for about 9 months and have been taking it continuously since october 8. However, Ive been spotting/breakthrough bleeding since 3 days after begining my current packet (about 15 days now) the past few days it has been getting less. So i am also wondering if I should again skip the placebo pills and go onto another packet to see if it regulates and stops, or if i should take the placebo pills.
Avatar f tn I was completely disabled for the first few days of my period between the bleeding, cramps, back pain, and nausea before the birth control. Discuss the different pill options with your doctor and make sure you mention you don't want to gain weight. The doctor can try to incorporate that based on the most common side effects of a given pill. Granted, the doctor cannot fully predict, just guess, how a pill will affect you.
Avatar n tn from what i here is some women need to be on birth control for a while to regulate their periods to teach their bodies. Maybe you should go back on birth control for a while longer and then start.
Avatar f tn Sometimes with the pill you can have bleeding between periods all of the sudden. And sometimes rougher sex can make you bleed a little, too. It could be either one, I wouldn't worry too much.
199914 tn?1295893647 Because one of the side effects are bleeding or spotting between menstrual periods. But i'm just concerned, but if anyone knows anything please let me know. Thank you.
Avatar f tn I started Lo Loestrin Fe oral birth control pill on January 14, 2014 after being off of it since Thanksgiving of 2013. Previously I had constant break-though bleeding (more like a period- for even 2 and a half weeks) and cramps. I switched to Microgestin and that made me so sick I stopped, and then restarted Lo Loestrin Fe. I have taken it everyday and have never missed a pill.
Avatar n tn Vaginal bleeding between periods may occur during first few months of use of a birth control pill. Pelvic inflammatory disease, perimenopause, sexually transmitted diseases like gonorrhea, Chlamydia, genital warts and cervical cancer can cause this brown discharge. Since this discharge is new, it is most likely abnormal. See an ob-gyn to get a full physical exam with a pelvic exam done to isolate the cause. Do write to us again. Take care and best regards!
Avatar n tn Remember that if you miss more than one pill in a month, you should use back-up birth control. In order to calculate pregnancy possibilities, you should count backwards to your ORIGINAL period date...and I would test anyway, just to be on the safe side. You can purchase HPT's cheaply at the local Dollar Store, and my OB said they are exactly the same as the expensive ones!!! The only reason I say to test, because I certainly don't think you are preg.
Avatar n tn Which is a non-cancerous growth in the uterus. It causes bleeding in between periods and usually heavy bleeding when on your period. If it causes no pain and not intense bleeding they will leave it. I had huge losses of blood with mine and eventually had a hysterectomy. See your Dr.
Avatar n tn It was light, and it didn't last for longer than one or two days. I then went on birth control, taking an oral contraceptive pill, Ortho Tricyclin Lo. I experienced spotting only once after my first sexual intercourse. I was again told not to worry about it. Now, months later, I am again experiencing spotting. Though I have had sexual activity (2 weeks ago), I have not had intercourse in months.